# SDR CA960620013

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1020 Str 17
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LIGHT SURFACE CORROSION AT BODY STATION 1020 RH FRAME AT STRINGER 17 CREASE BEAM. REMOVED AND REFINISHED.
